| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


Saurabh Manro, S. S. Bhatia, Sanjay Kumar, Shin Min Kang
      Common fixed point theorems of weak reciprocal continuity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 46, 2255-2268
      http://dx.doi.org/10.12988/ijma.2013.37170

Copyright © 2013 Saurabh Manro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access